Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Third Time a charm?
Apr 14, 2005

Hi,

The last six months for me have been very tough. Diagnosed in October 2004 and started therapy in February 2005. The first drugs I took was Truvada/Sustiva had to be stopped after 9 days because of side effects. Then I was switched to Truvada/Reyataz and for a boost Norvir. Let me tell you what a boost it was!! I had horrible rash then vomiting every morning then constipation then diarrhea. I tried to ride it out hoping that things would get better but then I got yellow eyes and went back to the doctor today and stopped the Reyataz and Norvir. Now I have been switched to Truvada & Lexiva and hoping this combination works well for me, I am losing my patients but trying to hang in there. My biggest issue as I explained to my doctor is my job, I have missed several days in the past couple of months because of side effects and I have no problem in trying every drug combination till I find one that works for me but I can't deal with the terrible side effects and have to go to work, so I am going to be considering disability so at least that will take off the pressure of having to get up sick every day and go to work, but hopefully the regimen will work and things will get better. I will not give up that easily.

I guess I am just venting more than having to ask a question.

Thanks

Response from Dr. Young

Thanks for your post.

I'm sorry to hear that you've had so much difficulty with starting on medications. Let's hope that you'll be ok with the latest regimen.

This would be a good time for other first timers who are doing well to share their experiences, especially if any are on the Truvada/Lexiva combo.

Good luck. Let us know who the next few days go for you. BY



Previous
buffalo hump
Next
Start with low VL?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement